Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 118, NWS Mobile, AL

August 7, 2013Choctaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Aug 7, 2013, 6:14 PM CDT for Choctaw County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2013, 6:14 PM CDT (23:14 UTC)
Expired
Aug 7, 2013, 7:00 PM CDT
In force
46 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Choctaw County, AL

The radar

The Mobile radar (KMOB), 124 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2405 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
757 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

600 
WUUS54 KMOB 072314
SVRMOB
ALC023-080000-
/O.NEW.KMOB.SV.W.0118.130807T2314Z-130808T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
614 PM CDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 700 PM CDT

* AT 613 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 19 MILES SOUTH
  OF BUTLER...OR 4 MILES SOUTH OF GILBERTOWN...AND MOVING SOUTH AT 5
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SILAS...              GILBERTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH MAY
PRODUCE FLOODING NEAR CREEKS AND IN POOR DRAINAGE AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3183 8816 3181 8818 3175 8815 3176 8812
      3174 8810 3170 8809 3170 8846 3191 8848
      3191 8816
TIME...MOT...LOC 2314Z 346DEG 5KT 3182 8832

$$
2 follow-up statements
699 
WWUS54 KMOB 072326
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
626 PM CDT WED AUG 7 2013

ALC023-080000-
/O.CON.KMOB.SV.W.0118.000000T0000Z-130808T0000Z/
CHOCTAW AL-
626 PM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHWESTERN CHOCTAW COUNTY...

AT 622 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 20 MILES SOUTH OF BUTLER...OR 3 MILES
NORTHEAST OF SILAS...MOVING SOUTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  SILAS...              GILBERTOWN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3183 8816 3181 8818 3175 8815 3176 8812
      3174 8810 3170 8809 3170 8846 3191 8848
      3191 8816
TIME...MOT...LOC 2327Z 342DEG 6KT 3180 8829

$$
700 
WWUS54 KMOB 072345
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
645 PM CDT WED AUG 7 2013

ALC023-072355-
/O.CAN.KMOB.SV.W.0118.000000T0000Z-130808T0000Z/
CHOCTAW AL-
645 PM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHWESTERN CHOCTAW COUNTY...

AT 641 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN
CHOCTAW COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3183 8816 3181 8818 3175 8815 3176 8812
      3174 8810 3170 8809 3170 8846 3191 8848
      3191 8816
TIME...MOT...LOC 2345Z 342DEG 6KT 3177 8828

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:58 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Aug 7, 3:58 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
358 PM CDT WED AUG 7 2013

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE REGION LATE THIS
AFTERNOON WILL LAST THROUGH MOST OF THE EVENING AND SHOULD DISSIPATE
BY MIDNIGHT. A SURFACE RIDGE REBUILDING ACROSS THE SOUTHEAST STATES
AND THE NORTHEAST GULF OF MEXICO WILL BRING A RETURN OF SOUTHEAST
WINDS THURSDAY AFTERNOON. AN ELONGATED UPPER LEVEL HIGH PRESSURE
EXTENDING FROM THE SOUTHERN PLAINS TO THE WESTERN ATLANTIC WILL
REMAIN IN PLACE AS AN UPPER LOW BEGINS TO MOVE WEST OVER CUBA.
SEABREEZE INDUCED CONVECTION ALONG WITH WEAK UPPER  LEVEL
DISTURBANCES WILL RESULT IN A CONTINUATION OF SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON. SOME OF STRONGER
STORMS THIS EVENING AND THURSDAY AFTERNOON WILL BE CAPABLE OF
PRODUCING LOCALLY HEAVY RAIN...FREQUENT LIGHTNING AND GUSTY WINDS.

LOWS TONIGHT WILL BE IN THE LOW TO MID 70S WITH UPPER 70S AT THE
BEACHES. SLIGHTLY HIGHER THAN NORMAL TEMPERATURES WILL CONTINUE ON
THURSDAY WITH HIGHS INLAND AREAS RANGING FROM 90 TO 95 DEGREES WITH
UPPER 80S ALONG THE BEACHES. HOT AND HUMID CONDITIONS THURSDAY WILL
ALLOW HEAT INDICES TO RANGE FROM 100 TO 106 DURING THE AFTERNOON.
/22

(THURSDAY NIGHT THROUGH FRIDAY NIGHT)...UPPER LOW OVER WESTERN
ONTARIO IS FORMING A TILTED BAROCLINIC SYSTEM WITH A CLOSED LOW OVER
SOUTHEAST HUDSON BAY WHICH HAS BEEN TENDING TO WEAKEN AN ANTICYCLONE
OVER THIS REGION. THESE TWO SYSTEMS SHOULD STACK UP AND BEGIN TO
BECOME BAROTROPIC AND WEAKEN BY FRIDAY MORNING. THAT WOULD INDICATE
A RETURN TO A MORE NORMAL FLOW WITH SEABREEZE DRIVEN AFTERNOON
CONVECTION BY THE WEEKEND. HOWEVER...A COUPLE OF BAROTROPIC WAVES
ARE BEING CALCULATED BY THE GFS FOR ARRIVAL BY FRIDAY WHICH WOULD
BRING POPS INTO THE HIGH CHANCE TO LOWER LIKELY CATEGORY. /77

.LONG TERM (SATURDAY THROUGH TUESDAY)...NO CHANGES TO FORECAST. ONLY
A SMALL WINDOW FOR DRY WEATHER SATURDAY. IT WOULD BE RELATIVELY DRY
BEFORE THE SEABREEZE TAKES OVER AGAIN SUNDAY INTO THE CHANCE OR HIGH
CHANCE CATEGORY. HEAT INDICES BELOW 107. TO SUMMARIZE...

SATURDAY...A PERIPHERAL BAND OF DRY AIR MOVES OVER THE AREA FRIDAY
NIGHT AS AN UPPER PERTURBATION MOVES WEST OVER THE CENTRAL
GULF...PASSING SOUTH OF THE FA...THEREBY THAT DRASTIC DROP OFF IN
POPS. THE DRY BAND ALSO AFFECTS MOST OF SATURDAY...WITH POPS BELOW
SEASONAL. WITH POPS BELOW SEASONAL...EXPECT TEMPERATURE A BIT ABOVE
SEASONAL.

SATURDAY NIGHT THROUGH SUNDAY...THE UPPER PERTURBATION MOVES TO NEAR
THE TEXAS GULF COAST...WITH BANDS OF MOISTURE COMING BACK AND POPS
CLIMBING BACK TO SEASONAL LEVELS...FOR TEMPERATURE...AROUND TO A BIT
BELOW SEASONAL EXPECTED CLOSER TO THE COAST...A FEW DEGREES ABOVE
INLAND WITH MORE HEATING EXPECTED.

SUNDAY NIGHT THROUGH MONDAY NIGHT...AS THE STACKED SURFACE AND UPPER
LOW EAST OF HUDSON BAY BEGINS TO MOVE SOUTHEAST...ANOTHER SET OF
DISTURBANCES MOVES FROM OVER THE CARIBBEAN TO OVER SOUTH FLORIDA.
TEMPERATURE AROUND SEASONAL...WITH POPS AROUND SEASONAL EXPECTED.

MONDAY NIGHT THROUGH TUESDAY...THE UPPER TROUGH OVER THE EAST COAST
REMAINS AS IS...THOUGH A PERTURBATION MOVING INTO IT PUSHES A WEAK
FRONT OVER THE SOUTHEASTERN STATES. THIS BOUNDARY REMAINS WELL NORTH
OF THE NORTH-CENTRAL GULF COAST...BUT HELPS TO SHIFT THE SURFACE
RIDGE SOUTH OVER THE GULF. POPS AROUND SEASONAL WITH TEMPERATURE A
BIT ABOVE.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...EDDY KINETIC ENERGY MOVES
INTO THE TROUGH. THE GFS IS COMPUTING MORE ENERGY THAN THE
ECMWF...THUS A WETTER OUTPUT. THE ECMWF IS RELATIVELY DRY AND COOL.
WILL STICK WITH THE GFS FOR NOW. /77

&&

.AVIATION [07.18Z AND 08.00Z KMOB/KBFM/KPNS TAF ISSUANCES]...GENERAL
VFR CONDITIONS EXPECTED THROUGH THE FORECAST PACKAGE WITH THE
EXCEPTION OF BRIEF PERIODS OF BORDERLINE MVFR CEILING CONDITIONS DUE
TO SCATTERED TO NUMEROUS SHOWERS AND STORMS BETWEEN 07.21Z THROUGH
08.03Z. LIFR TO IFR VISIBILITIES ARE LIKELY UNDER THE STRONGER
THUNDERSTORMS. WINDS MAY BE VARIABLE AND GUSTY AT TIMES NEAR
STORMS...OTHERWISE A LIGHT AND VARIABLE FLOW IS EXPECTED. AFTER
07.03Z EXPECT SHOWER AND STORM COVERAGE TO DECREASE WITH MOST
PRECIPITATION ENDING. OVERNIGHT MAINLY VFR CONDITIONS BUT SOME
PATCHY LIGHT GROUND FOG IS POSSIBLE. /22

&&

.MARINE...HIGH PRESSURE RIDGE WILL GRADUALLY BUILD EAST AND
STRENGTHEN OVER THE NEXT COUPLE OF DAYS. A LIGHT EASTERLY FLOW WILL
BECOME SOUTHEASTERLY THURSDAY AFTERNOON AND THEN INCREASE THROUGH
FRIDAY....WITH SEAS BUILDING TO 2 TO 4 FEET. WINDS AND SEAS WILL BE
HIGHER NEAR THE STRONGER THUNDERSTORMS THROUGH THE FORECAST PERIOD.
/22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  92  75  91  75 /  30  60  20  60  10
PENSACOLA   77  90  77  90  77 /  30  50  30  50  10
DESTIN      79  90  81  89  77 /  30  40  30  40  10
EVERGREEN   73  93  72  93  72 /  30  60  30  50  20
WAYNESBORO  74  95  73  93  73 /  30  50  20  50  20
CAMDEN      73  94  72  92  73 /  30  60  30  50  20
CRESTVIEW   73  92  74  91  71 /  30  70  30  50  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Aug 7, 8:18 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
818 AM CDT WED AUG 7 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081330-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
818 AM CDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

HEAT INDICES WILL RANGE FROM AROUND 102 TO NEAR 108 DEGREES IN SOME
LOCATIONS THIS AFTERNOON. IF VENTURING OUTDOORS THIS AFTERNOON HEED
HEAT SAFETY RULES. DRINK PLENTY OF WATER...TAKE FREQUENT
BREAKS...WEAR LIGHTWEIGHT LOOSE FITTING CLOTHING AND NEVER LEAVE
CHILDREN OR PETS IN UNATTENDED VEHICLES.

SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING THUNDERSTORMS
EXPECTED AGAIN TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL MAY PRODUCE
LOCALIZED FLOODING OF POORLY DRAINED AND LOWER LYING AREAS. FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND LOCALIZED STRONG WIND GUSTS WILL
ALSO BE A HAZARD IN STORMS. A FEW STORMS MAY BE BRIEFLY SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HEAT INDICES WILL CONTINUE TO RANGE FROM AROUND 100 TO 105 DEGREES IN
MANY LOCATIONS DURING THE AFTERNOON HOURS.

SCATTERED TO POSSIBLY NUMEROUS MAINLY AFTERNOON AND EVENING
THUNDERSTORMS EXPECTED TO CONTINUE THROUGH THE PERIOD. LOCALLY
HEAVY RAINFALL MAY PRODUCE LOCALIZED FLOODING OF POORLY DRAINED AND
LOWER LYING AREAS. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND
LOCALIZED STRONG WIND GUSTS WILL ALSO BE A HAZARD IN STORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH TUESDAY.

GMZ630>635-650-655-670-675-081330-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
818 AM CDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS
OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

MARINE STORMS WILL CONTAIN GUSTY WINDS RESULTING IN LOCALLY HIGHER
WAVES AND SEAS IN AND NEAR THOSE STORMS. FREQUENT LIGHTNING ACTIVITY
ALSO LIKELY ASSOCIATED WITH THE STRONGER STORMS. LOCALLY HEAVY RAINS
MAY REDUCE VISIBILITY TO LESS THAN A MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND SEAS EXPECTED TO INCREASE SLIGHTLY THROUGH PERIOD. WINDS...
WAVES AND SEAS WILL BE LOCALLY HIGHER IN ANY MARINE STORMS DURING
THE OUTLOOK PERIOD. FREQUENT LIGHTNING ACTIVITY ALSO LIKELY IN STRONGER
STORMS. LOCALLY HEAVY RAINS MAY REDUCE VISIBILITY TO LESS THAN A MILE
AT TIMES.

In the hours before

Special weather statement, Aug 7, 4:35 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
435 PM CDT WED AUG 7 2013

ALZ051-072200-
CHOCTAW AL-
435 PM CDT WED AUG 7 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHOCTAW COUNTY IN
SOUTHWEST ALABAMA...THROUGH 500 PM CDT...

AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF BUTLER...OR 5 MILES WEST OF LISMAN. THIS STORM WAS NEARLY
STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  LISMAN...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

&&
Special weather statement, Aug 7, 5:56 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
556 PM CDT WED AUG 7 2013

ALZ051-052-MSZ067-072345-
CHOCTAW AL-WASHINGTON AL-WAYNE MS-
556 PM CDT WED AUG 7 2013

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WAYNE
COUNTY IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN CHOCTAW AND
NORTHWESTERN WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 645
PM CDT...

AT 555 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED 14
MILES NORTHEAST OF WAYNESBORO...OR 6 MILES WEST OF SILAS...AND
MOVING SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SILAS...              MILLRY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:18 PM CDTAreal Flood AdvisoryMOBBaldwin, Mobile57 min
Aug 6, 9:08 PM CDTAreal Flood AdvisoryMOBMobile52 min
Aug 7, 5:06 PM CDTSevere Thunderstorm WarningMOBWashington24 min
Aug 7, 5:48 PM CDTAreal Flood AdvisoryMOBChoctaw, Washington57 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.